MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK HORIZON TI MED 6/CART 180/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK HORIZON TI MED 6/CART 180/BOX; CLIP, IMPLANTABLE
Catalog Number 002200
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during the inspection, it was found that 1 cartridge was unsealed, with no signs of adhesive or any indication that it had been sealed".No patient involvement.
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
Qn #(b)(4).The customer returned one unit of 002200 horizon ti ml 6/cart 180/box for investigation.The device was returned open without the packaging.Evidence of use in the form of biological material was observed on the cartridge.As a result, the reported complaint could not be fully confirmed and conclusively linked to a manufacturing issue.Six correctly seated clips were returned in the cartridge.The reported complaint of "packaging damage - sterility compromised" could not be fully confirmed and conclusively linked to a manufacturing issue.A dhr review was performed with no evidence to suggest a manufacturing related cause.Evidence of use in the form of biological material was observed on the cartridge.As a result, the reported complaint could not be fully confirmed and conclusively linked to a manufacturing issue.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
WECK HORIZON TI MED 6/CART 180/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22152953
Report Number3003898360-2025-00472
Device Sequence Number13141650
Product Code FZP
UDI-Device Identifier04026704410248
UDI-Public(01)04026704410248(11)240508(17)290506(10)73E2400276(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number002200
Device Lot Number73E2400276
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown